# SDR DALA2015081004949

- Difficulty date: August 9, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE DUE TO INADEQUATE DRILL HOLE ON LT LOWER ACCESS DOOR CUTOUT XRS=189.0 TO 214.0.  ELONGATED HOLE WAS REPAIR IAW ETI 88-15-278, REV  ORIGINAL.  AREA WAS REPAIRED IAW ER/A NR 536495-14, REV ORIGINAL.
